16 results for conjecture.

Parameters for your search query:
Keyword    conjecture

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Collatz Conjecture and Linear Indefinite Equation
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 49-51. DOI: 10.12691/tjant-8-2-5
Pub. Date: July 19, 2020Views: 3773Downloads: 4779
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Elementary Proof of the Twin Prime Conjecture
Turkish Journal of Analysis and Number Theory. 2020, 8(3), 52-56. DOI: 10.12691/tjant-8-3-1
Pub. Date: July 19, 2020Views: 3710Downloads: 4230
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Cogent Argument that Supports the Conjecture of Keane in Kolakoski Sequence A000002
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 37-40. DOI: 10.12691/tjant-7-2-2
Pub. Date: March 16, 2019Views: 6170Downloads: 6634
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities for the Generalized Trigonometric and Hyperbolic Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 96-101. DOI: 10.12691/tjant-2-3-8
Pub. Date: July 20, 2014Views: 18421Downloads: 13619Citations: 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution to Collatz Conjecture
American Journal of Applied Mathematics and Statistics. 2021, 9(3), 107-110. DOI: 10.12691/ajams-9-3-5
Pub. Date: October 12, 2021Views: 2937Downloads: 3607
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Short Proof of Von Neumann’s Conjecture
American Journal of Mathematical Analysis. 2022, 10(1), 1-2. DOI: 10.12691/ajma-10-1-1
Pub. Date: November 08, 2022Views: 1209Downloads: 1437
Open AccessArticle
Export: RIS | BibTeX | EndNote
Livelihood Sustainability and Land Degradation in Central Pakhtunkhwa of Pakistan
American Journal of Environmental Protection. 2020, 8(2), 43-48. DOI: 10.12691/env-8-2-2
Pub. Date: May 31, 2020Views: 3971Downloads: 5028
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Elementary Method in Number Theory
American Journal of Educational Research. 2019, 7(12), 989-993. DOI: 10.12691/education-7-12-14
Pub. Date: December 30, 2019Views: 4562Downloads: 4349
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Review of Buya’s Proof of Beal’s Conjecture and Simple Proof of Fermat's Last Theorem
American Journal of Mathematical Analysis. 2019, 7(1), 15-16. DOI: 10.12691/ajma-7-1-3
Pub. Date: December 10, 2019Views: 5523Downloads: 5888
Open AccessArticle
Export: RIS | BibTeX | EndNote
Disproof the Birch and Swinnerton-Dyer Conjecture
American Journal of Educational Research. 2016, 4(7), 504-506. DOI: 10.12691/education-4-7-1
Pub. Date: May 03, 2016Views: 12323Downloads: 9152
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects




Journals







Article Types